I've been completely taken off Levertacetam (Keppra) & it's been replaced by Brivaracetam ( Biviact) I been on this for 2 weeks & have had a niggling little headache for 2days this week ( ,following a lot of focal onset partials on Wednesday ) Does anyone else experience slight headaches when they've started a new med ,especially Briviact
Been on Keppra & Epilim for many years. Always have headaches after seizures (tonic-clonic 3 a week). Also have other headaches which could be AED side effects. Keeping hydrated, getting regular sleep, little alcohol, exercise, healthy diet & low stress levels are main ways to control how body manages AED changes.
Keep in touch. Take care. Mark x.😉
Thanks all .The slight headaches have stopped x
I've had headaches only when changing medications (dosages/ajustments). It was for a brief time, my body had to get used to it.
Briviact I think is a timed- release medication. It is a tricky medication ( can not be cut in half).
Never on BRIVIACT, But headaches aint good.Those are called micro migraines and need to be controlled.Call your NEUROLOGIST and ask them to help you get them under control.A new med should not give you a headache and give you seizures.Something is amiss .My migraines are under control and I no longer have the seizures.And the headaches are also a sign of COVID because BRIVIACT drops the immune system.So get tested for COVID as well.
We never share your personal information with anyone.